# SDR SIMA201810154002

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 35,465 hours, 32,108 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESENT A CABIN AND FLIGHT DECK ODOR OF ACRID RUBBER WAS NOTICED THE FLIGHT WAS IN IMC, MODERATE TURBULANCE BOTH PACKS ON AND IN AUTO AND IGNITION SELECTORS WERE ON THE SMELL LASTED ABOUT 30 SECONDS AND WENT AWAY WHEN IGNITION WAS BACK TO AUTO. -C/A-C/W ETN-EM-72-034 AND PERFORMED ENG RUN WITH CREW WITH NO FINDINGS AND NO SMELLS NOTED PERFORMED GVI OF LT AND RT RELAY PANELS NO DEFECTS NOTED AIRCRAFT OK FOR SERVICE.
